If you need an accessible version of this item please contact JSTOR User Support

A Hardy Old Problem

Martin D. Landau and William R. Jones
Mathematics Magazine
Vol. 56, No. 4 (Sep., 1983), pp. 230-232
DOI: 10.2307/2689813
Stable URL: http://www.jstor.org/stable/2689813
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Hardy Old Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232